EconPapers    
Economics at your fingertips  
 

Delay-Dependent Robust Exponential Stability and Analysis for a Class of Uncertain Markovian Jumping System with Multiple Delays

Jianwei Xia

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

This paper deals with the problem of robust exponential stability and performance analysis for a class of uncertain Markovian jumping system with multiple delays. Based on the reciprocally convex approach, some novel delay-dependent stability criteria for the addressed system are derived. At last, numerical examples is given presented to show the effectiveness of the proposed results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/738318.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/738318.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:738318

DOI: 10.1155/2014/738318

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:738318